MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Codes Tachycardia (2095); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Draeger has started an investigation into this complaint, a follow up report will be submitted upon completion of investigation.
 
Event or Problem Description
It was reported on (b)(6) 2025, at approximately 04:18 a.M., a ventricular tachycardia (vt) alarm lasting approximately nine minutes was not displayed at the central monitoring station.The patient parameters, including electrocardiogram (ecg) values, were transmitted and displayed correctly at the central station; however, no alarm notification was generated or displayed during the reported timeframe.There was no adverse patient impact.
 
Additional Manufacturer Narrative
Ics and m540 logs were provided.The m540 logs provided did not include the event log file and the alarm history logs were overwritten and therefore did not provide the alarms generated during the reported event time.The ics alarm history logs were reviewed, and it was confirmed that no vt alarms were received from m540 device identified for the date/time identified.Additional information including the m540 event log, what lead/s were selected for arrhythmia detection (ecg strips for the lead/s selected) & the vt alarm rate/count settings, however this information was not provided.Due to insufficient information, a root cause could not be determined.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key23632746
Report Number1220063-2025-00058
Device Sequence Number9381577
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)190402(91)N/A(93)MS20401-29
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown